# SDR VNAA0710002

- Difficulty date: October 5, 2007
- Submitted: October 12, 2007
- Operation: Air carrier
- Aircraft: N725PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10186
- Aircraft time: 7,046 hours, 6,904 cycles
- Engine: Ge CF348C1
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A STRONG ODOR OF FUEL IN THE CABIN SHORTLY AFTER TAKEOFF AT APPROXIMATELY 4,000 FEET.  CREW ELECTED TO RETURN TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE RAN THE PACKS OFF THE ENGINE AND APU AND COULD NOT DUPLICATE THE PROBLEM ON THE GROUND.  AIR CONDITIONING SYSTEM OPS CHECKS GOOD IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL.  SUSPECT ODOR CAME FROM PREVIOUS AIRCRAFT THAT TOOK OFF PRIOR TO THIS ONE.  AIRCRAFT WAS RELEASED FOR SERVICE.
